Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: E. H. Neville
Title: The Farey series of order 1025, displaying solutions of the diophantine equation , $bx - ay = 1$
Additional book information: (Royal Society Mathematical Tables, vol. 1.) Cambridge University Press, 1950. 29+405 pp.+1 plate. $18.50.

Review Information:

Reviewer: P. T. Bateman
Journal: Bull. Amer. Math. Soc. 57 (1951), 325-326
American Mathematical Society